# SDR SWAA2025120126946

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER CRACKED BS 233, WL 175+8, ABOVE S24R.   TRIMMED DAMAGED AREA; FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-15-2R-4, REPAIR 4, PARG 4 (B-M).
